# SDR IXXA0300081O

- Difficulty date: November 25, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,317 hours, 29,910 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: BAN70241
- Part serial: NSN
- Condition: Shorted
- Location: Mlg Door
- Part time: 75,317 hours, 29,910 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KTOL GEAR DOORS LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  CREW RETURNED TO KTOL AND LANDED WITHOUT INCIDENT.    MAINTENANCE R / R LT GEAR DOOR SWITCH AND CONNECTOR.  AN INSPECTION OF THE KEELBEAM LOWER BRACKETS WAS ACCOMPLISHED WITH NO DEFECT FOUND.  JACKED AIRCRAFT, LANDING GEAR AND DOOR INDICATION OPERATIONAL CHECK GOOD ON SEVERAL EXTENSIONS AND RETRACTIONS PER ALL APPLICABLE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
